# SDR SWAA2024112148622

- Difficulty date: October 14, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD SLIDE COVER GRIT BAR FITTING ATTACHMENT FWD & AFT BRACKET RIVETS LOOSE<[01] REMOVED AND REPLACED FWD & AFT BRACKET RIVETS ON FSD SLIDE COVER GRIT BAR FITTING ATTACHMENT IAW SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
